Alert archive / California / Wind Advisories in 2023
Wind Advisory 14, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Apr 15, 2023, 12:35 PM PDT for Modoc County, California; Washoe County, Nevada. It took effect at Apr 16, 2023, 1:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2023, 12:35 PM PDT (19:35 UTC)
- In effect from
- Apr 16, 2023, 1:00 PM PDT
- Expired
- Apr 16, 2023, 8:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Reno, NV
Counties Modoc County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 165 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2019 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
275 WWUS75 KREV 151935 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 1235 PM PDT Sat Apr 15 2023 CAZ070-NVZ005-162300- /O.NEW.KREV.WI.Y.0014.230416T2000Z-230417T0300Z/ Surprise Valley California-Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Empire, and Gerlach 1235 PM PDT Sat Apr 15 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Surprise Valley California and Northern Washoe County. * WHEN...From 1 PM to 8 PM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Another round of gusty winds are expected on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-162300- /O.NEW.KREV.LW.Y.0028.230416T2000Z-230417T0300Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 1235 PM PDT Sat Apr 15 2023 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY FOR LAKE TAHOE... * WHAT...Southwest winds 15 to 20 mph with gusts up to 35 mph expected. Waves 1 to 3 feet. * WHERE...Lake Tahoe. * WHEN...From 1 PM to 8 PM PDT Sunday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. * ADDITIONAL DETAILS...Another round of gusty winds are expected on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ004-162300- /O.NEW.KREV.LW.Y.0028.230416T2000Z-230417T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 1235 PM PDT Sat Apr 15 2023 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY FOR PYRAMID LAKE... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. Waves 2 to 4 feet. * WHERE...Pyramid Lake. * WHEN...From 1 PM to 8 PM PDT Sunday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. * ADDITIONAL DETAILS...Another round of gusty winds are expected on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
2 follow-up statements
095 WWUS75 KREV 162058 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 158 PM PDT Sun Apr 16 2023 CAZ070-NVZ005-172245- /O.NEW.KREV.WI.Y.0015.230417T2000Z-230418T1500Z/ /O.CON.KREV.WI.Y.0014.000000T0000Z-230417T0300Z/ Surprise Valley California-Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Empire, and Gerlach 158 PM PDT Sun Apr 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 8 AM PDT TUESDAY... * CHANGES...New Wind Advisory for Monday and Tuesday. * WHAT...For the Wind Advisory today, southwest winds 20 to 30 mph with gusts up to 50 mph. For the Wind Advisory for Monday and Tuesday, southwest to west winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Surprise Valley California and Northern Washoe County. * WHEN...For the first Wind Advisory, until 8 PM PDT this evening. For the second Wind Advisory, from 1 PM Monday to 8 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-172245- /O.NEW.KREV.WI.Y.0015.230417T2000Z-230418T0600Z/ /O.CON.KREV.LW.Y.0028.000000T0000Z-230417T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 158 PM PDT Sun Apr 16 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR PYRAMID LAKE... ...WIND ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT MONDAY... * CHANGES...New wind advisory for Monday. * WHAT...For the Lake Wind Advisory today, west winds 20 to 25 mph with gusts up to 45 mph. Waves 1 to 3 feet. For the Wind Advisory for Monday, west winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...For the Lake Wind Advisory, until 8 PM PDT this evening. For the Wind Advisory, from 1 PM to 11 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...High profile vehicles may have difficulty along I-80, US-50, and US-95. Areas of blowing dust may bring localized visibility reductions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-172245- /O.NEW.KREV.LW.Y.0029.230417T2000Z-230418T1500Z/ /O.CON.KREV.LW.Y.0028.000000T0000Z-230417T0300Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 158 PM PDT Sun Apr 16 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR LAKE TAHOE... ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 8 AM PDT TUESDAY FOR LAKE TAHOE... * CHANGES...New Lake Wind Advisory for Monday and Tuesday. * WHAT...For the Lake Wind Advisory today, southwest winds 15 to 20 mph with gusts up to 35 mph. Waves 1 to 3 feet. For the Lake Wind Advisory Monday and Tuesday, southwest winds 15 to 25 mph with gusts up to 40 mph expected. Waves 2 to 4 feet. * WHERE...Lake Tahoe. * WHEN...For the first Lake Wind Advisory, until 8 PM PDT this evening. For the second Lake Wind Advisory, from 1 PM Monday to 8 AM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. * ADDITIONAL DETAILS...Breezy west winds will continue through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ071-NVZ003-172245- /O.NEW.KREV.WI.Y.0015.230417T2000Z-230418T1500Z/ Lassen-Eastern Plumas-Eastern Sierra Counties-Greater Reno- Carson City-Minden Area- Including the cities of Portola, Susanville, Westwood, Sierraville, Loyalton, Sparks, Verdi, Gardnerville, and Virginia City 158 PM PDT Sun Apr 16 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 8 AM PDT TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Wind prone locations may see gusts to 65 mph. * WHERE...Greater Reno-Carson City-Minden Area and Lassen- Eastern Plumas-Eastern Sierra Counties. * WHEN...From 1 PM Monday to 8 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...High profile vehicles may have difficulty along I-80, I-580, and US-395. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ073-NVZ001-172245- /O.NEW.KREV.WI.Y.0015.230417T2000Z-230418T1800Z/ Mono County-Mineral and Southern Lyon Counties- Including the cities of Bridgeport, Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, and Schurz 158 PM PDT Sun Apr 16 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 11 AM PDT TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Wind prone locations along US-395 and US-95 may see gusts to 65 mph. Gusts up to 100 mph for Sierra ridgelines. * WHERE...Mono County and Mineral and Southern Lyon Counties. * WHEN...From 1 PM Monday to 11 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...High profile vehicles may have difficulty along US-395 and US-95. Areas of blowing dust may bring localized visibility reductions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ For more information from the National Weather Service visit http://weather.gov/rev
395 WWUS75 KREV 170259 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 759 PM PDT Sun Apr 16 2023 CAZ070-NVZ005-180300- /O.EXP.KREV.WI.Y.0014.000000T0000Z-230417T0300Z/ /O.CON.KREV.WI.Y.0015.230417T2000Z-230418T1500Z/ Surprise Valley California-Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Empire, and Gerlach 759 PM PDT Sun Apr 16 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 8 AM PDT TUESDAY... * CHANGES...Expiring Sunday's Wind Advisory. * WHAT...For Monday afternoon through Tuesday morning, southwest to west winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Northern Washoe County and Surprise Valley California. * WHEN...From 1 PM Monday to 8 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-180300- /O.EXP.KREV.LW.Y.0028.000000T0000Z-230417T0300Z/ /O.CON.KREV.WI.Y.0015.230417T2000Z-230418T0600Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 759 PM PDT Sun Apr 16 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 11 PM PDT MONDAY... * CHANGES...Expiring Sunday's Lake Wind Advisory. * WHAT...For Monday afternoon and evening, southwest to west winds 20 to 35 mph with gusts up to 55 mph expected. Wave heights 2 to 4 feet on Pyramid Lake. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 1 PM to 11 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. * ADDITIONAL DETAILS...Travel will be difficult for high profile vehicles Monday afternoon and evening along I-80, US-50, and US-95. Areas of blowing dust may bring localized visibility reductions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-180300- /O.EXP.KREV.LW.Y.0028.000000T0000Z-230417T0300Z/ /O.CON.KREV.LW.Y.0029.230417T2000Z-230418T1500Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 759 PM PDT Sun Apr 16 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 8 AM PDT TUESDAY FOR LAKE TAHOE... * CHANGES...Expiring Sunday's Lake Wind Advisory. * WHAT...For Monday afternoon through Tuesday morning, southwest winds 15 to 25 mph with gusts up to 45 mph expected. Wave heights 2 to 4 feet. * WHERE...Greater Lake Tahoe Area. * WHEN...From 1 PM Monday to 8 AM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. * ADDITIONAL DETAILS...Breezy west winds will continue through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ071-NVZ003-180300- /O.CON.KREV.WI.Y.0015.230417T2000Z-230418T1500Z/ Lassen-Eastern Plumas-Eastern Sierra Counties-Greater Reno- Carson City-Minden Area- Including the cities of Portola, Susanville, Westwood, Sierraville, Loyalton, Sparks, Verdi, Gardnerville, and Virginia City 759 PM PDT Sun Apr 16 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 8 AM PDT TUESDAY... * CHANGES...None. * WHAT...For Monday afternoon through Tuesday morning, southwest to west winds 20 to 30 mph with gusts up to 50 mph expected. Wind prone locations may see gusts to 65 mph. * WHERE...Lassen-Eastern Plumas-Eastern Sierra Counties and Greater Reno-Carson City-Minden Area. * WHEN...From 1 PM Monday to 8 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Travel will be difficult for high profile vehicles Monday afternoon and evening along I-80, I-580, and US-395. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ073-NVZ001-180300- /O.CON.KREV.WI.Y.0015.230417T2000Z-230418T1800Z/ Mono County-Mineral and Southern Lyon Counties- Including the cities of Bridgeport, Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, and Schurz 759 PM PDT Sun Apr 16 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 11 AM PDT TUESDAY... * CHANGES...None. * WHAT...For Monday afternoon through Tuesday morning, southwest winds 20 to 30 mph with gusts up to 50 mph expected. Wind prone locations along US-395 and US-95 may see gusts to 65 mph. Gusts up to 100 mph for Sierra ridgelines. * WHERE...Mineral and Southern Lyon Counties and Mono County. * WHEN...From 1 PM Monday to 11 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Travel will be difficult for high profile vehicles Monday afternoon through Tuesday morning along US-395 and US-95. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ For more information from the National Weather Service visit http://weather.gov/rev
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Apr 15, 2:39 AM PDT, 9 hours 56 minutes earlier.
Area forecast discussion, Apr 15, 2:39 AM PDT, 9 hours 56 minutes before
Area Forecast Discussion
National Weather Service Reno NV
239 AM PDT Sat Apr 15 2023
.SYNOPSIS...
Warmer and drier weather briefly returns this weekend. The
ensuing mild and above average temperatures will accelerate
snowmelt that results in increased flows across area creeks,
streams, and rivers. These conditions could create minor flooding
issues for a few areas. We'll see a change in the pattern by the
end of the weekend, leading to a cooler, windier, and potentially
wetter weather starting early next week.
.DISCUSSION...
Temperatures today will once again feel warmer than they did
yesterday, with continued warm air advection. This weekend,
especially today, will be a great time to get outside and enjoy some
proper Spring weather while it's still here. A ridge is building in
over the western US this weekend, yielding these warm temperatures
and light winds. Highs across western NV today will be in the low
70's, Sierra communities mid 50's, and NE CA in the 60's. You might
want to carry a pair of sunglasses this weekend as well, because the
Sun will definitely be out!
However, these warmer temperatures come with a catch. As we've seen
with our last warm up, creeks and streams will be running high and
fast as they continue to respond to the snowmelt. For more
information on flooding concerns, see our Flood Watch/Advisories and
the Hydrology section below.
Once the ridge starts to move out Sunday, a weak system passing by
to the north will cause winds to increase Sunday afternoon. Expect
gusts up to 50 mph in northern Washoe/Surprise Valley, 55-60 mph
along Sierra ridges, and 45 mph across western NV. Temperatures will
start to slip Sunday as well, as the leading edge of a colder
airmass works its way into the region. As we get into Monday
afternoon, a deeper trough looks to extend further south over
Nevada, bringing more gusty winds and some relatively light precip.
Following the initial wave, a little shortwave is expected to move
through Wednesday, though this time not as much precip is
anticipated.
The first wave will provide a quick shot of Sierra snow starting
late Monday, primarily in the Tahoe Basin and up in NE CA. Snow
levels will be low enough to snow at all elevations, though little
to no spillover is expected. Around the Tahoe Basin, snow amounts of
5-8" along the crest and 1-5" below 8000', and NE CA up to 4"
above 6000'. The second wave will come through Wednesday, but this
time even less snow is expected. Current ensembles show just a
couple inches of snow along the Sierra and NE CA.
These systems will not only bring light snow and gusty winds, but
colder air too. Temperatures will continue to drop Monday and bottom
out on Tuesday before slowly bouncing back up throughout the second
half of the upcoming week. More positively, ensemble clusters are in
agreement of a ridge building back into close the week off.
-Justin
&&
.AVIATION...
High pressure and VFR conditions today outside of some morning
fog around KTRK. FL100 winds increase to 40 kts Saturday evening
into Sunday as trough approaches the region. Surface winds
increase on Sunday with gusts up to 30-40 kts possible with
slightly stronger winds expected on Monday.
Light snow is expected on Monday night with 1-2" of accumulation
possible at KTRK/KTVL. This will bring about a period of reduced
CIG/VIS on Monday evening, possibly lasting into Tuesday. -Zach
&&
.HYDROLOGY...
* Warmer weather returns today and tomorrow which will result in
increased snowmelt and streamflows this weekend. The highest
flows are likely to be late Saturday through Monday morning,
following a diurnal melt cycle. Locations further downstream
along mainstem rivers may peak late evening or overnight,
depending on how long it takes the water to flow downstream.
* Similar to an ultra marathon, our snowmelt season is only just
getting started on its first mile. Our areas of concern will
shift as we progress into the snowmelt season and higher
elevation and deeper snowpacks start contributing to the
snowmelt.
* This weekend our biggest concerns are creeks and streams
draining snow covered terrain below about 7000 feet, but we can
not rule out some minor mainstem flooding on the Susan River,
Forks of the Carson, or the East Walker River Below Bridgeport,
especially as releases are increased out of Bridgeport
Reservoir. Creeks that brought impacts this past week are likely
to cause impacts again, and potentially reach higher levels,
especially by late Sunday. High flows are expected on rivers
and streams throughout the region.
* Areal flood watch remains in effect for this weekend to account
for the fast and high flows, and potential ponding of water in
lower lying areas.
* Cooler conditions next week will slow snowmelt, but we may be
adding some rain to the lower level pack, which may keep flows
high.
-Edan
&&
.REV Watches/Warnings/Advisories...
NV...Flood Watch from this afternoon through Monday morning
NVZ001>003.
CA...Flood Watch from this afternoon through Monday morning
CAZ070>072.
&&The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 12:35 PM PDT | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 31 hr |
Nearby
Wind Advisories in California, 2023Wind Advisories in Nevada, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.